Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Toddy

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Toddy

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hey man, I hear you. You have a damn good derm and you gotta be really tough to easily absorb such a huge dose without repercussions. About dry skin, I think it's better to moisturize it, cause it makes scars look worse. I tried not to moisturize but it didn't affect my acne activity. Have you tried antibiotics? I remember when I first used doxicycline it actually completely stopped my acne activity for a while, but it all came back. Maybe it'd be a good choice to combine tane with antibioti
  2. I just talked to some of my friends and other derms online. Something is definitely done wrong and it's not our fault. There may be relapse after the course, but if NOTHING changes within the course - it definitely means that something is done completely wrong. I was already suspicious when the derm prescribed me the drug in such a low dosage. You and me have the same problem because of the low dosage. I feel that the derms are just fucking with us. I mean, how the fuck is it possible to not
  3. Do you see any improvements now? Is your acne activity reduced (amount of active pimples)? Are you willing to take another course? Nah, time is our enemy because this shit can stay forever. I'm 20, my life is getting flushed down the toilet. I'd rather have a lung cancer than this shit. Anyway, if this will matter, but I'll pray for both of us. Hang in there dude. I hope the drug will kill that fucker before I kill myself.
  4. Hey man, thanks for replying to my post. Any improvements? Have you checked your stomach? Something is definitely going wrong. I have a feeling that it has to do with small dosage or fake pills. Or we're having some sort of untreatable form of acne which is resistant to fucking everything. I feel like my acne is evading the medication. Fuck knows. I guess my life wants me to suffer.
  5. I've been using accutane since March (6 months overrall) because I thought that this will be my last resort so I can finally become cured. Well, I guess there won't be any miracle for me. My doctor prescribed me accutane, 30 mg every day, without changing the dose. He told me that my weight (100 pounds) is too small for bigger doses and he's a afraid. I'm not even sure - is my doctor making fool of me (or he's incompetent) or that accutane doesn't work at all. To reach the recommended cummulativ
×